Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2001 / Article

Open Access

Volume 7 |Article ID 583504 | https://doi.org/10.1155/S1024123X01001740

M. A. Abdou, A. A. El-Bary, "Fundamental problems for infinite plate with a curvilinear hole having finite poles", Mathematical Problems in Engineering, vol. 7, Article ID 583504, 17 pages, 2001. https://doi.org/10.1155/S1024123X01001740

Fundamental problems for infinite plate with a curvilinear hole having finite poles

Received03 Dec 2000
Revised14 May 2001

Abstract

In the present paper Muskhelishvili's complex variable method of solving two-dimensional elasticity problems has been applied to derive exact expressions for Gaursat's functions for the first and second fundamental problems of the infinite plate weakened by a hole having many poles and arbitrary shape which is conformally mapped on the domain outside a unit circle by means of general rational mapping function. Some applications are investigated. The interesting cases when the shape of the hole takes different shapes are included as special cases.

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views109
Downloads317
Citations

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.